# SDR HEEA0016271

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 2820
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED CAUTION LIGHT INTERMITTENTLY COMES ON.
